Login      Sign Up
 

Health Q&A - Medical Advice and Answers to Patient's Questions & Health Issues.



Dr.Smit Uttam Janrao
Hello, Welcome to icliniq.com. Sexual problems in young men can be due to various factors. It can be associated with: Psychological difficulties. Your mindset is not accustomed to having sex. So, at the time of sex, you cannot perform well. It could ... View thread »

Dr.Noushif M
Hello, Welcome to icliniq.com. There is nothing to worry as regards to these symptoms. Avoid constipating food items such as red meat, maize-based foods, baked food, etc. Drink three liters of water daily. Take syrup Lactulose 20 ml at bedtime for a ... View thread »

Dr.Rishu
Hello, Welcome to icliniq.com. Shoulder pain can be a result of injury or disease of the shoulder joint. An injury can affect any of the ligaments, bursae, or tendons surrounding the shoulder joint. The injury can also affect the ligaments, cartilage ... View thread »

Dr.Geeta Priyadarsini Kamminana
Hello, Welcome to icliniq.com. I have been through the reports posted (attachment removed to protect patient identity), and it says there is a mild rise in the total bilirubin, predominantly indirect bilirubin. If the patient is asymptomatic, not to ... View thread »

Dr.Alka
Hello, Welcome to icliniq.com. I just read your query. The medicines you are taking for your problem are very good for anal fistula and has very good results in healing a fistula. As far as your problem is concerned, any of above-mentioned medicines ... View thread »

Dr.Meha Malhotra
Hello, Welcome to icliniq.com. I understand that you are worried but it is not the end of the world. You actually have a very low risk of HIV (human immunodeficiency virus) transmission from this exposure. Though the test is sensitive, you should get ... View thread »

Dr.Ashaq Hussain Parrey
Hello, Welcome to icliniq.com. I went through your post. It is good that you are sexually active at this age. However, your BP (blood pressure) is high which needs to be brought down below 140/90. So, the best thing would be to have a low-salt diet ... View thread »

Dr.Neha Singh Rathod
Hello, Welcome to icliniq.com. Since you have taken an emergency contraceptive pill within 72 hours of intercourse, there is no chance of pregnancy. The delay could be because of hormonal changes due to the pill you have taken. Wait for another week ... View thread »

Dr.Kakkar S
Hello, Welcome to icliniq.com. I have gone through your query and have noted your concern. HIV (human immunodeficiency virus) antibody screening test is highly sensitive at four weeks and thereafter. It accurately detects a majority (95 % sensitivity ... View thread »

Dr.Ashaq Hussain Parrey
Hello, Welcome to icliniq.com. I went through your post. You have a cough from two weeks along with expectoration. You have taken antibiotics and antiallergic medicines, but you have not mentioned the name of the antibiotic which you have taken. I ... View thread »